# SDR CALA2017042801145

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 89,241 hours, 11,981 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8102099
- Part serial: 2073
- Condition: Faulty
- Location: Ac Bay
- Part time: 238 hours, 25 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

CREW UPDATE TO OIL SMELL. APU WAS SHUTDOWN FOR APPROX 10 MIN, ODOR WAS PREVALENT IN FWD CABIN AND WAS ENOUGH TO SET OFF THE FWD CREW REST SMOKE ALARM MOMENTARILY. RESIDUAL SMELL REMAINED APPROX 15 MIN. RECIRC FANS ON-OFF DIDN'T MATTER. TOMC-EMC SMELL IS PRESENT NO MATTER WHAT PNEUMATIC SOURCE IS PROVIDING AIR TO PACKS. SMELL IS VERY STRONG WITH LEFT PACK RUNNING AND RECIRC FANS ON. STARTED TO ACCOMPLISH TASK 21-00-01-100-801 LEFT OFF ON PAGE 6 STEP 12D.SMELL IS STRONGER WHEN LEFT PACK IS SET TO COLD. ODOR CHANGES WHEN GOING TO WARM. STRONGEST IN FLIGHT DECK AND ABLE TO SMELL UP TO ROW 30. SMELL IS NOT NOTICEABLE FROM LEFT AND RIGHT ENGINE SUPPLY DUCT OR APU PNEU. DUCT AT HIGH PRESS. CONNECTORS. SEE LOG PAGES 4430041,4439506,4433246,4432654,4429464,4429418,44 30210 FOR BOTH LT AND RT AIR COND SYS MAINT.  REPLACED LEFT AND RIGHT DUAL HEAT EXCHANGER PER MM21-52-01-000-801. REPLACED FWD AND AFT FLIGHT DECK MUFFLER ASSY'S IAW AMM 21-22-01-400-801.  REPLACED LEFT PACK AIR CYCLE MACHINE REF AMM 21-52-02-400-801. PERFORMED ACP ENGINE AIR SUPPLY OPERATIONAL TEST PER AMM36-10-00-700-801 AND POWER ASSURANCE TEST PER 71-00-00-720-803. ALL TEST PASSED. NO OIL SMELL NOTED.
